Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cough, loss of sense of taste and smell, on predisone, aevlox and codiene, metallic taste due to medication ?

I have a hacking cough , lost of sense of smell and taste , and now a metallic taste after I cough and when I bend forward. Doc ( ENT ) has me on predisone 20mg (3 day for 3 days, 2 day for 2 days, 1 day for 3 days), Aevlox, and codiene cough syurp. It s the weekend. Could this just be medicine side effects? My cough is better, now nearly as much coughing now and not as violet. some sense of taste is back....hense I taste metal. Any ideas?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
hello southernlady,
yur cough improving, metalic taste due to medicine(codine). if cough not improved then need investigation- chest X-RAY, DLC& TLC, HB,ESR. other wise not. hope you will enjoy positive health. thank you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor